# SDR AALA20160705006

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 13,687 hours, 5,368 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, WHILE CONFIGURING FOR FLAPS 1, LEADING EDGE FLAP TRANSIT LIGHT STAYED ILLUMINATED. THE FLIGHT BROKE OFF APPROACH AND RECONFIGURED FOR A FLAPS 15 APPROACH BY THE CHECK LIST. THE FLIGHT DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT. PERFORMED FIM TASK 27-88-00-810-806, ALL CHECKS OK. NO FAULTS NOTED. THE AIRCRAFT WAS GROUNDED.
